# SDR IPXA2021022366029

- Difficulty date: February 13, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 63,746 hours, 14,967 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Angle
- Part number: AJC8066139
- Condition: Cracked
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/V#2 ENGINE INLET LOWER VERTICAL STABILIZER REAR SPAR FIRE SEAL ZEE EXTRUSION IS CRACKED.REPAIRED CRACKED #2 ENGINE INLET LOWER VERTICAL STABILIZER REAR SPAR FIRE SEAL ZEE EXTRUSION IAW VT-SAA EA 011-5530-01-A8878 REV. I/R AND UPS EO MD11-5530-79403-A. (MAJOR)
